# SDR DALA201811206715

- Difficulty date: November 10, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 75,477 hours, 8,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7008, L/P 5239320) EMERGENCY LIGHT RED LENS COVER MISSING IN ISLE AT MID GALLEY. INSTALLED RED LENS COVER CKS OK.
